| Model Number |
M-74 |
| Medical Device Problem Codes |
Break (1069); Difficult to Open or Remove Packaging Material (2922)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: m-74 m-74 biosyn* 0 vio 3x45cm pct x36 - (lot#d5e4112y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a procedure, prior to patient use, when the suture was pulled out from the retainer, the suture was damaged.There was difficulty on pulling out the suture from the retainer.The same issue occurred on the second suture from the same batch.A new suture was used to resolve the issue.There was no patient injury.